Stabilization of the Cauchy problem for integro-differential equations
Abstract
In the present paper, we obtain a criterion for the stabilization of the Cauchy problem for an integro-differential equation in the class of functions of polynomial growth γ ≥ 0.Published
25.11.2005
Issue
Section
Short communications
How to Cite
Kengne, E., and Simo J. Tayou. “Stabilization of the Cauchy Problem for Integro-Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 11, Nov. 2005, pp. 1571–1576, https://umj.imath.kiev.ua/index.php/umj/article/view/3709.